Betrekkingen tussen de regressiecoëfficiënten van Galton en Frisch bij lineaire transformatie
C. Levert
Statistica Neerlandica, 1951, vol. 5, issue 1‐2, 33-46
Abstract:
Relations between the regressioncoëfficië nts of Galton and Frisch in case of lineair transformation Relations are derived between Galton's two regressioncoëfficiënts and Frisch' diagonal regressioncoëfficiënt. The last is proved to be the geometric mean of the other ones. The influence of several kinds of lineair transformation on correlation and regressioncoëfficiënts is discussed. The paper is followed by some exercises.
Date: 1951
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.1951.tb00573.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:5:y:1951:i:1-2:p:33-46
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().